Muthukumar, T and Nandakumaran, AK (2009) Homogenization of low-cost control problems on perforated domains. In: Journal of Mathematical Analysis and Applications, 351 (1). pp. 29-42.
full.pdf - Published Version
Restricted to Registered users only
Download (236Kb) | Request a copy
The aim of this paper is to Study the asymptotic behaviour of some low-cost control problems in periodically perforated domains with Neumann condition oil the boundary of the holes. The optimal control problems considered here are governed by a second order elliptic boundary Value problem with oscillating coefficients. It is assume that the cost of the control is of the same order as that describing the oscillations of the coefficients. The asymptotic analysis of small cost problem is more delicate and need the H-convergence result for weak data. In this connection, an H-convergence result for weak data under some hypotheses is also proved.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Keywords:||Homogenization;Two-scale convergence;Optimal control; Perforated domain;Low-cost control.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||14 Sep 2009 10:06|
|Last Modified:||19 Sep 2010 05:00|
Actions (login required)